I noticed sores on the inside of my labia on Wednesday so I went to the clinic on Thursday and was prescribed Acyclovir because she said it looked like herpes. I took the medicine the same day and within hours more sores formed on the other side of my inner labia. Additionally, it brought on excruciating pain when I urinated and swelling. Keep in my that I did not have any pain prior to going to the clinic and its now been 4 days on this med and I'm waiting for the results from my culture but I feel worse than before I started taking it and it doesn't appear to be healing or stopping the sores.
- Acyclovir Information for Consumers
- Acyclovir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acyclovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2015 • 6 answers
Updated 20 Dec 2015 • 2 answers
Updated 12 Feb 2018 • 2 answers
Updated 3 Oct 2017 • 2 answers
Updated 5 days ago • 2 answers